MAUDE Adverse Event Report: TERUMO CORP RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORP RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unspecified Heart Problem (4454)
Date of Event 06/22/2026
Type of Reportable Event Death
Event or Problem Description
Patient had heart failure, and had an impella placed in or prior to planned coronary angiogram for high risk coronary artery disease.In the cardiac cath lab, during angiogram, the run through white wire, upon removal, became entrapped by the stent placed in the distal left anterior descending artery and was frayed.A portion of the wire remained entrapped in the patient.Retained wire was removed from patient.Wire fracture with retained wire in the lm (left main coronary artery) into lad (left anterior descending artery), some of the wire able to be snared with filament protruding still into the aorta.Manufacturer response for wire, guide, catheter, run through (per site reporter).

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORP
950 elkton blvd
elkton MD 21921
MDR Report Key25664207
Report Number25664207
Device Sequence Number21444549
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)290131(10)260205Y
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
Report Date (Section F) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number260205Y
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age44 YR
Patient SexFemale
Patient Weight137 KG
Date Report Sent to FDA06/29/2026